# SDR CA060313002

- Difficulty date: March 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bushing
- Part number: C6FSM182031
- Condition: Mismanufactured
- Location: Adaptor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) THE RAISED BUSHING AREA OF THE ADAPTOR ARE NOT MACHINED AT THE CORRECT ANGLE. BOTH MACHINED SURFACES ARE ANGLED AFT, THIS CAUSES THE HORIZONTAL AND VERTICAL STABILZERS TO SIT OFF SET ON AN ANGLE AND NOT DOWN FLUSH.  MARKING ON THE ADAPTOR ALONG WITH THE PN ARE NR 451443, W/O 0928, AUG 11/99 AND FIRST ARTICAL. PLEASE REFER TO S/B 6/454 AND 6/516 FOR MORE DETAILS. (TC NR 20060313002)
